| Model Number |
H74939354080 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Good faith effort attempts are being made to try and retrieve additional details regarding the reported event, but further information has not been obtained.G4: premarket / 510(k) #: k213593.
Event or Problem Description
It was reported that a catheter issue occurred.The target lesion was located in the coronary artery.An opticross 6 hd imaging catheter was advanced for intravascular ultrasound (ivus) examination of the lesion.During the procedure, as the ivus catheter was being introduced into the body, it became tangled with the guidewire.Removal of the catheter and guidewire was difficult.The procedure completed using an alternate method.There were no patient complications.